# SDR CA970325010

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: O-Ring
- Part number: 851007007
- Condition: Leaking Oil
- Location: Prop Shaft
- Stage of operation: LD
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT THE CREW OBSERVED TORQUE PRESSURE FLUCTUATION ON #1 ENGINE. SUBSEQUENT ENGINE OIL PRESSURE FLUCTUATIOINS LED TO THE #1 ENGINE BEING SHUT DOWN. POST FLIGHT INSPECTION FOUND THE PROBLEM WAS A LEAKING PROP SHAFT SEAL. THE SYSTEM WAS SERVICED AND THE ENGINE AND PROP WERE PREHEATED. NO LEAKS WERE EVIDENT ON A GROUND RUNUP AND THERE WAS NO CONTAMINATION IN THE ENGINE SCREENS. THE PROPELLER SEAL WAS REPLACED.
